Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

May 30, 2014Las Animas County, Colorado

NWS Pueblo, CO issued this special weather statement at May 30, 2014, 1:30 PM MDT for Las Animas County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2014, 1:30 PM MDT (19:30 UTC)
Expired
May 30, 2014, 2:00 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 114 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.5 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1958 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

422 
WWUS85 KPUB 301930
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
130 PM MDT FRI MAY 30 2014
 
COZ088-302000-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
130 PM MDT FRI MAY 30 2014

...SPECIAL WEATHER STATEMENT...

AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM NEAR AGUILAR...OR 17 MILES NORTH OF TRINIDAD... MOVING 
NORTHEAST AT 35 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AGUILAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3732 10463 3744 10468 3770 10434 3751 10414
TIME...MOT...LOC 1930Z 235DEG 32KT 3742 10459 

$$

PJC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 30, 11:09 AM MDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 30, 11:09 AM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1109 AM MDT FRI MAY 30 2014

.UPDATE...
ISSUED AT 1049 AM MDT FRI MAY 30 2014

REINITIALIZED GRIDS WITH RECENT OBSERVATIONS. ALSO ADJUSTED POPS
TO BETTER REFLECT RADAR OBS. NO OTHER CHANGES TO FORECAST AT THIS
TIME. LW

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 316 AM MDT FRI MAY 30 2014

CURRENTLY...CONVECTION OVER THE FAR EASTERN PLAINS GRADUALLY
FADING AWAY AS OF 09Z...AND WITH LATEST HRRR SUGGESTING LITTLE
PRECIP EAST OF I-25 THROUGH MID MORNING...WILL GO WITH A DRY
FORECAST WITH THE NEW SET OF GRIDS. STILL SOME ISOLATED -SHRA OVER
THE MOUNTAINS AND HIGH VALLEYS...AND WITH PRECIP MOVING TOWARD THE
AREA FROM NRN NM/WRN CO...WILL INCLUDE SOME LOW POPS FOR SHOWERS
OVER MUCH OF THE HIGHER TERRAIN THIS MORNING.

TODAY...MID LEVEL MOISTURE PLUME FIRMLY IN PLACE OVER COLORADO
TODAY...WITH INCREASING LOW LEVEL MOISTURE OVER THE EASTERN
MOUNTAINS AND PLAINS AS WELL. WELL DEFINED SHORT WAVE TROUGH JUST
SOUTH OF THE FOUR CORNERS EARLY THIS MORNING WILL LIFT NORTHEAST
ACROSS THE STATE THROUGH THE DAY...PROVIDING FAIRLY STRONG UPWARD
MOTION. OVERALL...FACTORS LOOK FAIRLY GOOD FOR CONVECTION MOST
AREAS...AND EXPECT STORMS TO FIRE FAIRLY QUICKLY BY LATE MORNING AS
PEAK LIFT FROM THE UPPER WAVE OCCURS FROM MID-MORNING THROUGH MID-
AFTERNOON. NOT MUCH IN THE WAY OF SHEAR FOR SEVERE STORMS
TODAY...THOUGH A COUPLE LOW END PULSE SEVERE HAILERS WILL BE
POSSIBLE. MAIN THREAT WILL BE HEAVY RAIN OVER THE BURN
SCARS...ESPECIALLY BLACK FOREST/WALDO CANYON SCARS WHERE MOISTURE IS
SLIGHTLY DEEPER. CLOUDS AND PRECIP WILL HOLD TEMPS BACK TODAY...WITH
READINGS SEVERAL DEGF COOLER THAN YESTERDAY.

TONIGHT...WITH UPPER WAVE LIFTING NORTHEAST FAIRLY QUICKLY...SUSPECT
MAIN BODY OF CONVECTION WILL BE OVER THE EASTERN PLAINS IN THE LATE
EVENING...THEN MOVE INTO KS OVERNIGHT. STILL ENOUGH MOISTURE FOR A
FEW -SHRA TO LINGER OVER MAINLY THE HIGHER TERRAIN PAST
MIDNIGHT...THOUGH INTENSITY SHOULD BE FAIRLY LIGHT.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 316 AM MDT FRI MAY 30 2014

...SEVERE STORMS POSSIBLE SATURDAY...

FAIRLY ACTIVE LATE SPRING PATTERN EXPECTED THIS WEEKEND AND THROUGH
THE EXTENDED...AS A COUPLE SHORT WAVE TROUGHS MOVE THROUGH THE
CENTRAL ROCKIES.

SATURDAY...LOOKS LIKE THE BEST BET IN THE SHORT-MEDIUM RANGE FOR SVR
WX. DEEP SHEAR INCREASES AS THE FIRST SHORT WAVE MOVES FROM THE
INTER-MTN REGION INTO THE ROCKIES. SRLY SURFACE WINDS WILL MAINTAIN
DECENT MOISTURE OVER THE PLAINS THROUGH THE DAY...ALTHOUGH SOME
DRYING MAY OCCUR BY AFTERNOON OVER WRN PORTIONS OF THE CWA. BEST BET
FOR SVR WILL BE E OF A LINE FROM KLHX TO KIM IN THE LATE AFTERNOON
AND EARLY EVE. BULK SHEAR OF 40+ KTS...AND CAPE OF AROUND 1500 J/KG
WILL BE CONDUCIVE TO SUPERCELLS WITH THE POTENTIAL FOR LARGE HAIL
AND DAMAGING WINDS. GENERALLY HIGH LCLS WILL MINIMIZE THE TORNADO
THREAT. STORMS WILL INITIATE OVER THE HYR TRRN...THEN MOVE ONTO THE
PLAINS BY LATE AFTERNOON...EXITING INTO KS BY LATE EVE.

SUNDAY...LESS CERTAINTY ON THE SVR THREAT. DRY W-SW FLOW WILL BE
INCREASING AS THE TROUGH MOVES THROUGH THE NRN ROCKIES...AND A DRY
LINE WILL MIX EWD IN THE AFTERNOON. LOOKS LIKE THE GREATEST THREAT
FOR STRONG STORMS WILL REMAIN E OF THE CWA...BUT THE KS BORDER
COUNTIES COULD POTENTIALLY SEE AN EARLY STORM. SUN SHOULD BE THE
WARMEST DAY OF THE PERIOD...WITH TEMPS TOPPING OUT AS HIGH AS THE
MID 90S OVER THE I-25 CORRIDOR.

MON-WED...LOOKS RELATIVELY DRY AS UPPER FLOW CONTINUES FROM THE W-
SW. IT WILL BE PRETTY WARM OVER THE PLAINS...WITH MAX TEMPS IN THE
UPPER 80S TO NR 90 EACH DAY. COULD SEE SOME MARGINAL FIRE WX THREAT
DEVELOP...ESPECIALLY TUESDAY...AS MID LEVEL FLOW INCREASES TO 40-50
KTS. RED FLAG CONDITIONS WILL LIKELY BE DEPENDENT ON LOCAL FUEL
STATUS DURING THIS PERIOD.

BY THU-FRI...SHOULD SEE TEMPS MODERATE AS THE SECOND SHORT WAVE
TROUGH MOVES THROUGH CO. THERE IS REASONABLE AGREEMENT BETWEEN THE
GLOBAL MODELS ON THE OVERALL SYNOPTIC PATTERN. LATEST GFS SHOWS
PRETTY DEEP MOISTURE BACKING INTO THE SRN FRONT RANGE ON FRIDAY...
BRINGING A RETURN THREAT OF LOCALLY HEAVY RAIN AND POSSIBLY SOME
STRONG STORMS. HAVE BOOSTED POPS SLIGHTLY FOR THIS LATTER PERIOD
TO ACCOUNT FOR GOOD MODEL AGREEMENT AND POTENTIAL FOR HIGH QPF.
ROSE

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1049 AM MDT FRI MAY 30 2014

GENERALLY VFR AT KCOS...KPUB AND KALS TAF SITES NEXT 24 HOURS.
HOWEVER...A COMBINATION OF AN UPPER LEVEL DISTURBANCE AND BETTER
MOISTURE THAN YESTERDAY WILL RESULT IN MORE WIDESPREAD AND MORE
INTENSE CONVECTION THAN YESTERDAY. POSSIBILITY OF MVFR/IFR/LIFR
CONDITIONS ASSOCIATED WITH THIS ACTIVITY AT ANY OF THE TAF
SITES...BUT MOST LIKELY AT KCOS. PRIMARY WINDOW OF CONVECTION WILL
RUN 18Z-02Z. OTHER CONCERNS ASSOCIATED WITH STORMS WILL INCLUDE
LIGHTNING...WIND GUSTS TO AROUND 60 MPH...AND LOCAL 1/2 TO 1 INCH
DIAMETER HAIL. THE MOST INTENSE STORMS ARE LIKELY TO OCCUR ALONG
AND NEAR THE KANSAS BORDER IN THE AREA OF RICHEST LOW LEVEL
MOISTURE AND STRONGEST WIND SHEAR.

ON SATURDAY...DRIER AIR MOVES IN. HOWEVER...STILL ENOUGH MOISTURE
AROUND FOR SOME ISOLATED AFTERNOON AND EVENING THUNDERSTORMS. SUCH
ACTIVITY WILL BE MOST LIKELY ACROSS THE CENTRAL MOUNTAINS...PIKES
PEAK REGION AND KANSAS BORDER AREAS...INITIALIZING 18Z-20Z.
POTENTIAL FOR SEVERE STORMS WILL BE A LITTLE HIGHER SATURDAY AS
WIND SHEAR INCREASES. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...LW
SHORT TERM...PETERSEN
LONG TERM...ROSE
AVIATION...LW
Hazardous weather outlook, May 30, 11:17 AM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1117 AM MDT FRI MAY 30 2014

COZ058>089-093>099-311730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1117 AM MDT FRI MAY 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL TRACK ACROSS THE AREA
THIS AFTERNOON AND EVENING.  THE MAIN STORM THREATS WILL BE
LIGHTNING...WIND GUSTS TO AROUND 50 MPH...BRIEF HEAVY RAIN...AND
HAIL UP TO 1/2 INCH IN DIAMETER.

A FEW STORMS THIS AFTERNOON MAY BECOME SEVERE...PRODUCING HAIL UP
TO 1 INCH IN DIAMETER...WIND GUSTS OVER 60 MPH...AND MORE INTENSE
RAINFALL. RAINFALL UNDER ANY OF THESE STORMS COULD CAUSE FLASH
FLOODING ON AREA BURN SCARS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER
TERRAIN EARLY SATURDAY AFTERNOON...SPREADING TO THE EASTERN PLAINS
BY LATE AFTERNOON AND EARLY EVENING. THE MAIN THREAT FROM STORMS
WILL BE LIGHTNING...WIND GUSTS TO 55 MPH...AND HAIL TO PENNY SIZE.
A COUPLE STORMS OVER EASTERN LAS ANIMAS...BACA...BENT...PROWERS...AND
KIOWA COUNTIES MAY BECOME SEVERE. THESE STORMS COULD PRODUCE HAIL
TO GOLF BALL SIZE AND WIND GUSTS TO 70 MPH.

ANOTHER ROUND OF STRONG TO SEVERE STORMS MAY OCCUR SUNDAY AFTERNOON
ALONG AND EAST OF A DRYLINE THAT WILL DEVELOP NEAR THE KANSAS AND
COLORADO BORDER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND
SOUTHEAST COLORADO.

50/50

In the hours before

Special weather statement, May 30, 12:28 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1228 PM MDT FRI MAY 30 2014

COZ081-085-301900-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1228 PM MDT FRI MAY 30 2014

...SPECIAL WEATHER STATEMENT...

AT 1226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
A LIGHT SHOWER 8 MILES SOUTH OF THE WALDO CANYON BURN SCAR...OR 8
MILES WEST OF COLORADO SPRINGS...MOVING NORTH AT 15 MPH.

RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WEST
END OF THE WALDO CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY
TO CAUSE FLOODING.

LOCATIONS IMPACTED INCLUDE...
WEST SIDE OF THE WALDO CANYON BURN SCAR AND CASCADE.

LAT...LON 3887 10494 3893 10500 3898 10500 3897 10495
      3891 10492 3888 10491
TIME...MOT...LOC 1826Z 158DEG 15KT 3887 10497

PJC
Special weather statement, May 30, 12:36 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1236 PM MDT FRI MAY 30 2014

COZ072-079-087-301915-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
1236 PM MDT FRI MAY 30 2014

...SPECIAL WEATHER STATEMENT...

AT 1235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LA VETA...OR 41 MILES NORTHWEST OF
TRINIDAD...MOVING NORTH AT 20 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FARISITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3754 10492 3756 10512 3777 10509 3775 10482
TIME...MOT...LOC 1835Z 186DEG 16KT 3760 10503

PJC
Special weather statement, May 30, 12:59 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1259 PM MDT FRI MAY 30 2014

COZ081-084-085-302000-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1259 PM MDT FRI MAY 30 2014

...SPECIAL WEATHER STATEMENT...

AT 1258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASCADE...OR 7 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTH AT 20 MPH.

RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE
WALDO BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING.

LOCATIONS IMPACTED INCLUDE...
WALDO CANYON BURN SCAR...CASCADE...AND CHIPITA PARK.

LAT...LON 3887 10488 3887 10498 3899 10501 3899 10491
      3892 10485
TIME...MOT...LOC 1858Z 169DEG 19KT 3890 10494

PJC
Special weather statement, May 30, 1:30 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
130 PM MDT FRI MAY 30 2014

COZ088-302000-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
130 PM MDT FRI MAY 30 2014

...SPECIAL WEATHER STATEMENT...

AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR AGUILAR...OR 17 MILES NORTH OF TRINIDAD... MOVING
NORTHEAST AT 35 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AGUILAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3732 10463 3744 10468 3770 10434 3751 10414
TIME...MOT...LOC 1930Z 235DEG 32KT 3742 10459

PJC

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:32 PM MDTSpecial Weather StatementPUBTeller28 min
May 30, 12:28 PM MDTSpecial Weather StatementPUBTeller32 min
May 30, 12:36 PM MDTSpecial Weather StatementPUBHuerfano39 min
May 30, 12:59 PM MDTSpecial Weather StatementPUBTeller61 min
May 30, 1:54 PM MDTSpecial Weather StatementPUBEl Paso66 min
May 30, 2:40 PM MDTSpecial Weather StatementPUBEl Paso35 min
May 30, 2:57 PM MDTSpecial Weather StatementPUBTeller33 min
May 30, 3:04 PM MDTSpecial Weather StatementPUBEl Paso56 min
May 30, 3:41 PM MDTSpecial Weather StatementPUBTeller64 min
May 30, 3:59 PM MDTSpecial Weather StatementPUBBent46 min
May 30, 4:41 PM MDTSpecial Weather StatementPUBCuster34 min
May 30, 4:47 PM MDTSpecial Weather StatementPUBTeller28 min
May 30, 5:24 PM MDTSpecial Weather StatementPUBBaca36 min
May 30, 5:26 PM MDTSpecial Weather StatementPUBKiowa34 min
May 30, 5:40 PM MDTSpecial Weather StatementPUB50 min
May 30, 5:45 PM MDTFlash Flood WatchPUBCuster, Fremont, Huerfano38 hr
May 30, 5:51 PM MDTSpecial Weather StatementPUBTeller24 min
May 30, 5:52 PM MDTSpecial Weather StatementPUBBaca23 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.